# SDR MWEA00067

- Difficulty date: February 14, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 99575719
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD SECTION OF OUTBOARD TRAILING EDGE UPPER SKIN IS CRACKED.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER AND FILTER.
